| Model Number |
25-882-05-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Mdr: 9610905-2023-000004 and mdr: 9610905-2023-000012.
Event or Problem Description
Screws used to secure a mandibular implant to a patient's mandible were found to be too short to secure the implant to the bone and were removed and replaced with longer screws.
Additional Manufacturer Narrative
Corrected data: g3: date received by manufacturer: date typo correction.B4: date of this report: date typo correction.D9 device available for evaluation: typo correction.Additional data: d9 returned to manufacturer: added information.Multiple mdr reports were filed for this event.Mdr: 9610905-2023-000004 and mdr: 9610905-2023-000012.
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.Review of the device history records was not possible due to no lot number being identified.The investigation results conclude that the root cause for this failure could not be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this event.Mdr: 9610905-2023-000004 and mdr: 9610905-2023-000012.